MAUDE Adverse Event Report: NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING

NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING
Catalog Number PGPS002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a robotic wedge resection procedure the progel pleural air leak sealant glass vial cracked prior to application.The product was used within 20 minutes of mixing the product.The product was discardedthe surgeon and or staff are familiar with using the progel product and did not use excessive force when applying the product.There was no injury.
 
Additional Manufacturer Narrative
As reported, progel pleural air leak sealant glass vial broke prior to application.The subject device has been discarded.Based on the information provided and without having the sample to evaluate, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PROGEL PLEURAL AIR LEAK SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22748973
Report Number1213643-2025-00743
Device Sequence Number8606831
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026(17)261001(10)IRKQ0053
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue NumberPGPS002
Device Lot NumberIRKQ0053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale